# SDR UPS203414

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6517555112
- Condition: Corroded
- Location: Bs 1386
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CORROSION ON SKIN PANEL AT BS 1386, RBL 20, WL 255.  REMOVED CORROSION AND INSTALLED NEW CHORD IAW SRM 51-30-2, 51-10-1, 53-10-1.
